# SDR DALA2021041902267

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 50,447 hours, 35,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WILL NOT TEST FROM THE F/A PANEL. MAINTENANCE REPLACED THE OVERWING EXIT EMERGENCY LIGHT BATTERY PER B717 AMM 33-51. THE OPERATIONAL CHECK IS NOW NORMAL. (LP #7297057)
